Very New. Couple Questions.

Discussion in 'Support' started by Johnnyfootball, Dec 31, 2015.

tinnitus forum
    1. Johnnyfootball

      Johnnyfootball Member

      Tinnitus Since:
      10/19/2015
      Ugh. I got T on 10/19/2015. Mine is mild but crazy compared to what I have read from others here. Mine is off and on. I have days were it doesn't exist and then bam..it's back. When it's w me. It's a pretty loud low vibration. Sounds like a breaking furnace. My questions are:

      1. When I hear the T. I can't mask it, as it seems to try to beat whatever I put in. Also sound is very distorted almost like I hear background noise more than the primary noises. Is that normal?
      2. Of course I just got sick, sinus infection. I was prescribed a 10 day run of amoxicillin. Can that make my tinnitus worse?
      3. Can blowing my nose affect my tinnitus? As it seems to be messing up my ears.

      Sorry. This is so scary. Can't believe this is real and I never heard of it! Almost criminal.

      Thanks and love for all that answer!

      And if I hear "Ring in The new year" one more time!!!
       
    2. Lorac

      Lorac Member Benefactor

      Location:
      Michigan
      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Sudden profound hearing loss in left ear.
      Hi Johnnyfootball and welcome to the forum! I think it's great that you describe your tinnitus as mild and I am very encouraged by the fact that you have days when you don't hear it. I believe the amoxicillin could have caused your T to increase. Too little sleep, too much stress, and caffeine are problems for my tinnitus. I have not had any success with masking either but it is helpful to many of the folks here. It is scary at first but that part will almost certainly improve for you. It does for most people.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.